# SDR DALA2022021000872

- Difficulty date: February 8, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 136,147 hours, 19,632 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 CORROSION FOUND ON THE SEAT TRACK AT STA347, RBL88.5, CORRECTIVE ACTION: DAMAGED AREA REMOVED AND REPLACED AS PER B767-300 SRM51-40 (2114674)
